BibTeX record: journals/jair/XuL00

download as .bib file

@article{DBLP:journals/jair/XuL00,
  author    = {Ke Xu and
               Wei Li},
  title     = {Exact Phase Transitions in Random Constraint Satisfaction Problems},
  journal   = {J. Artif. Intell. Res. {(JAIR)}},
  year      = {2000},
  volume    = {12},
  pages     = {93--103},
  url       = {http://dx.doi.org/10.1613/jair.696},
  doi       = {10.1613/jair.696},
  timestamp = {Thu, 18 Sep 2014 14:03:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jair/XuL00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}